# SDR GTIA040708

- Difficulty date: August 7, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 642 - TPA - FOUND L2 SLIDE PACK FALLING OFF.  RESECURED L2 SLIDE PACK AND COVER.  (M)
